# SDR 97ZZZM168

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465331
- Condition: Cracked
- Location: Bs 500
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 500 HAS A 1 INCH CRACK AT BL 0.  (M)
